# SDR GTIA020723

- Difficulty date: June 26, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 561349
- Part serial: 8205
- Condition: Intermittent
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 1765 - ALT TRIM SWITCHES STOP OPERATING INTERMITTENT.  REMOVED AND REPLACED ALT LONG TRIM MOTOR CONTROL SWITCH IAW MM 27-40-09, OPS NORMAL.  (M)
